# SDR HEEA0011621

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C454
- Condition: Intermittent
- Location: Engine
- Part time: 618 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP INTERMITTENT.
